| Model Number |
04.601.110 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent a primary pcf procedure in the occipital region.Later, on an unknown date, it was discovered that the plate and screws had come off the lesion.The patient underwent a revision procedure on (b)(6) 2022.This report is for a 4.5mm ti occipital screw 10mm.This is report 3 of 3 for (b)(4).
Additional Manufacturer Narrative
Additional narrative: additional procode: kwp, mni, mnh.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.